Rank-one quantum games

T. Cooney, M. Junge, C. Palazuelos, D. Pérez-García

Research output: Contribution to journalArticlepeer-review

Abstract

In this work, we study rank-one quantum games. In particular, we focus on the study of the computability of the entangled value ω*. We show that the value ω* can be efficiently approximated up to a multiplicative factor of 4. We also study the behavior of ω* under the parallel repetition of rank-one quantum games, showing that it does not verify a perfect parallel repetition theorem. To obtain these results, we first connect rank-one games with the mathematical theory of operator spaces. We also reprove with these new tools essentially known results about the entangled value of rank-one games with one-way communication ωqow. In particular, we show that ωqow can be computed efficiently and it satisfies a perfect parallel repetition theorem.

Original languageEnglish (US)
Pages (from-to)133-196
Number of pages64
JournalComputational Complexity
Volume24
Issue number1
DOIs
StatePublished - Mar 2015

Keywords

  • Quantum games
  • efficient approximation
  • operator spaces
  • parallel repetition

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Mathematics(all)
  • Computational Theory and Mathematics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'Rank-one quantum games'. Together they form a unique fingerprint.

Cite this